MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-45
Medical Device Problem Codes Inability to Auto-Fill (1044); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional e1(initial reporter)- (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that a cs300 intra aortic balloon pump (iabp) experienced an automatic inflation failure and drive valve group test failure.No patients were involved.
 
Additional Manufacturer Narrative
Additional information: initial reporter name: (b)(6).Updated fields: b4, d9, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) stated that the drive valve assembly test also failed.Fse replaced the drive valve assembly.The equipment has passed all factory-specified performance and safety tests.The equipment has been delivered to the customer and was ready for clinical use.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24244420
Report Number2249723-2026-0001059
Device Sequence Number13159995
Product Code DSP
UDI-Device Identifier10607567108575
UDI-Public(01)10607567108575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-45
Device Catalogue Number0998-00-3023-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown